# SDR CALA2014060591210

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 52,962 hours, 21,227 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Condition: Burned
- Location: Lav Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE 38000' FLIGHT ATTENDANT`S ADVISED OF BURNING SMELL IN THE AFT CABIN.  AFTER INVESTIGATING FOUND BURNING, RUBBER SMELL BETWEEN FWD LAVATORY & LAST TWO ROWS OF SEATS.  WORK TSM 24-00-00-810-823-A & 05-50-00-810-831-A.  FOUND OVEN TRAY WITH BURNED FOOD SPOT FROM PREVIOUS FLIGHT & UPPER SECTION OF OVEN DOOR SEAL LEAKING.  ALSO FOUND LAVATORY OCCUPIED SIGN WITH BURNED CIRCUIT BOARD.  REPLACED OVEN & LAVATORY SIGN. 97599 ALSO CHECKED OVERHEAD CEILING AREA FOR EVIDENCE OF BURNED WIRING & REMOVED CONTROL PANEL FOR CB`S & CONTROL SWITCHES TO CHECK FOR CONDITION OF WIRES & RELAYS. ALSO CHECKED BOTH CHILLERS FOR PROPER OPERATION OF COMPRESSORS NO PROBLEMS FOUND.
